# SDR SWAA2023062753407

- Difficulty date: May 28, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDEPLATE HAS CORROSION AT FASTENER HOLES RBL 21 @ STA. 867-873<[01] REMOVED CORROSION AFT CARGO R/H SIDEPLATE AT FASTENER HOLES RBL 21 @ STA. 867-873. ORIGINAL THICKNESS 0.050? MATERIAL LOSS 0.008?; MAX ALLOWED 0.005. REMAINING THICKNESS 0.042?. FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1;[02] C/A #1 ENTERED IN ERROR  REMOVED CORROSION AFT CARGO R/H SIDEPLATE AT FASTENER HOLES RBL 21 @ STA. 867-873. ORIGINAL THICKNESS 0.040?; MATERIAL LOSS IS 0.010? MAX ALLOWED IS 0.004? REMAINING THICKNESS IS 0.030? FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] REMOVED AFT CARGO SIDEPLATE FROM STA. 867 TO STA. 887; RBL 21? PER SRM 51-40-02;[04] INSTALLED NEW AFT CARGO RH SIDEPLATE PER SRM 51-40-02;[05] CW
